# SDR DALA2016080305800

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FORWARD WET AREA RIGHT SIDE, BS 200, RBL 44 - 46  SEAT TRACK CORRODED ON UPPER SURFACE,  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-10-03.
